RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 408–424 (Mi msb3564)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness theorems for a class of integral representations

G. N. Zolotarev


Full text: PDF file (1432 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 399–414

Bibliographic databases:

UDC: 517.51
MSC: 35A05, 35C15, 40A10
Received: 01.07.1968

Citation: G. N. Zolotarev, “Uniqueness theorems for a class of integral representations”, Mat. Sb. (N.S.), 78(120):3 (1969), 408–424; Math. USSR-Sb., 7:3 (1969), 399–414

Citation in format AMSBIB
\Bibitem{Zol69}
\by G.~N.~Zolotarev
\paper Uniqueness theorems for a~class of integral representations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 408--424
\mathnet{http://mi.mathnet.ru/msb3564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243278}
\zmath{https://zbmath.org/?q=an:0201.10803|0214.09103}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 399--414
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001097}


Linking options:
  • http://mi.mathnet.ru/eng/msb3564
  • http://mi.mathnet.ru/eng/msb/v120/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “On the uniqueness of an expansion in generalized eigenfunctions of a differential operator”, Math. USSR-Sb., 21:3 (1973), 455–466  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:203
    Full text:62
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020